Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 819607, 13 pages
http://dx.doi.org/10.1155/2012/819607
Research Article

A Globally Convergent Filter-Type Trust Region Method for Semidefinite Programming

1School of Mathematics and Statistics, Xi'an Jiaotong University, Shaanxi, Xi'an 710049, China
2School of Mathematics and Statistics, Huazhong University of Science and Technology, Hubei, Wuhan 430074, China

Received 17 May 2012; Accepted 29 June 2012

Academic Editor: Soohee Han

Copyright © 2012 Aiqun Huang and Chengxian Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. X. Goemans, “Semidefinite programming in combinatorial optimization,” Mathematical Programming, vol. 79, no. 1–3, pp. 143–161, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. Wolkowicz, R. Saigal, and L. Vandenberghe, Handbook of Semidefinite Programming, Kluwer Acadamic Publishers, Dordrecht, The Netherlands, 2000.
  4. Y. Nesterov and A. Nemirovskii, Interior-Point Polynomial Algorithms in Convex Programming, SIAM Studies in Applied Mathrmatics, SIAM, Philadelphia, Pa, USA, 1994.
  5. F. Alizadeh, J. Pierre, A. Haeberly, and M. L. Overton, “A new primal-dual interiorpoint method for semidefinite programming,” in Proceedings of the 5th SIAM Conference on Applied Linear Algebra, pp. 113–117, SIAM, Philadelphia, Pa, USA, 1994.
  6. R. D. C. Monteiro, “Primal-dual path-following algorithms for semidefinite programming,” SIAM Journal on Optimization, vol. 7, no. 3, pp. 663–678, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. Helmberg, F. Rendl, R. J. Vanderbei, and H. Wolkowicz, “An interior-point method for semidefinite programming,” SIAM Journal on Optimization, vol. 6, no. 2, pp. 342–361, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X.-Y. Zhao, D. Sun, and K.-C. Toh, “A Newton-CG augmented Lagrangian method for semidefinite programming,” SIAM Journal on Optimization, vol. 20, no. 4, pp. 1737–1765, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K.-C. Toh, “Solving large scale semidefinite programs via an iterative solver on the augmented systems,” SIAM Journal on Optimization, vol. 14, no. 3, pp. 670–698, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. F. Jarre and F. Rendl, “An augmented primal-dual method for linear conic programs,” SIAM Journal on Optimization, vol. 19, no. 2, pp. 808–823, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Kanzow and C. Nagel, “Semidefinite programs: new search directions, smoothing-type methods, and numerical results,” SIAM Journal on Optimization, vol. 13, no. 1, pp. 1–23, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Kočvara and M. Stingl, “On the solution of large-scale SDP problems by the modified barrier method using iterative solvers,” Mathematical Programming, vol. 109, no. 2-3, pp. 413–444, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Malick, J. Povh, F. Rendl, and A. Wiegele, “Regularization methods for semidefinite programming,” SIAM Journal on Optimization, vol. 20, no. 1, pp. 336–356, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K.-C. Toh and M. Kojima, “Solving some large scale semidefinite programs via the conjugate residual method,” SIAM Journal on Optimization, vol. 12, no. 3, pp. 669–691, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. F. Leibfritz and E. M. E. Mostafa, “An interior point constrained trust region method for a special class of nonlinear semidefinite programming problems,” SIAM Journal on Optimization, vol. 12, no. 4, pp. 1048–1074, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. N. I. M. Gould, S. Leyffer, and P. L. Toint, “A multidimensional filter algorithm for nonlinear equations and nonlinear least-squares,” SIAM Journal on Optimization, vol. 15, no. 1, pp. 17–38, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. Helmberg, Semidefinite Programming For Combinatorial Optimization, Konard-Zuse-Zent rum für informationstechnik, Berlin, Germany, 2000.
  18. A. Fischer, “A special Newton-type optimization method,” Optimization, vol. 24, no. 3-4, pp. 269–284, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. Fischer, “A Newton-type method for positive-semidefinite linear complementarity problems,” Journal of Optimization Theory and Applications, vol. 86, no. 3, pp. 585–608, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. P. Tseng, “Merit functions for semi-definite complementarity problems,” Mathematical Programming, vol. 83, no. 2, pp. 159–185, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. X. Chen and P. Tseng, “Non-interior continuation methods for solving semidefinite complementarity problems,” Mathematical Programming, vol. 95, no. 3, pp. 431–474, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. D. Sun and J. Sun, “Semismooth matrix-valued functions,” Mathematics of Operations Research, vol. 27, no. 1, pp. 150–169, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. H. Jiang, M. Fukushima, L. Qi, and D. Sun, “A trust region method for solving generalized complementarity problems,” SIAM Journal on Optimization, vol. 8, no. 1, pp. 140–157, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. W. Sun and Y. Yuan, Optimization Theory and Methods, Nonlinear Programming, Springer, New York, NY, USA, 2006.